The Cauchy Problem for Shilov Parabolic Equations
- 19 Downloads
We establish well-posed solvability of the Cauchy problem for the Shilov parabolic equations with time-dependent coefficients whose initial data are tempered distributions. For a certain class of equations we state necessary and sufficient conditions for unique solvability of the Cauchy problem whose properties with respect to the spatial variable are typical for a fundamental solution. The results are characterized only by the order and the parabolicity exponent.
Unable to display preview. Download preview PDF.
- 1.Gelfand I. M. and Shilov G. E., Spaces of Test and Generalized Functions [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
- 2.Gelfand I. M. and Shilov G. E., Certain Problems of the Theory of Differential Equations [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
- 3.Gorodetski?i V. V. and Zhitaryuk I. V., “On the rate of localization of solutions of the Cauchy problem for parabolic equations with degeneration,” Differentsial0nye Uravneniya, 27, No. 4, 697–699 (1991).Google Scholar
- 4.Borok V. M., “ solution of the Cauchy problem for some types of systems of linear partial differential equations,” Dokl. Akad. Nauk SSSR, 97, No. 6, 949–952 (1954).Google Scholar